MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: at urgent call back on (b)(6) 2018, the customer's condition had improved and he did not currently have any diabetic symptoms.It was undisclosed if any additional blood tests had been performed using the truemetrix air meter.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Nurse is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 436 mg/dl.The customer's expected fasting blood glucose test result range is 95 - 180 mg/dl.At the time of the call, the customer felt lightheaded; medical attention was not needed at the time of the call.Nurse stated that about one month ago (does not remember the exact date), the customer had gone to the er.The customer had felt lightheaded but could not verbalize that.Nurse did not know the customer's blood glucose test result when at the er.The diagnosis was hyperglycemia; customer did not receive any treatment.Upon discharge, it was recommended the customer drink more water and be given insulin when he went home and the customer's diet was changed.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 349 mg/dl and 391 mg/dl using truemetrix air meter.The product is stored according to specification in a medication cart.The test strip lot manufacturer's expiration date is 04/27/2020, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Caller states customer feels lightheaded and denies the need for medical attention at the time of call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Nurse is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 436 mg/dl.The customer's expected fasting blood glucose test result range is 95 - 180 mg/dl.At the time of the call, the customer felt lightheaded; medical attention was not needed at the time of the call.Nurse stated that about one month ago (does not remember the exact date), the customer had gone to the er.The customer had felt lightheaded but could not verbalize that.Nurse did not know the customer's blood glucose test result when at the er.The diagnosis was hyperglycemia; customer did not receive any treatment.Upon discharge, it was recommended the customer drink more water and be given insulin when he went home and the customer's diet was changed.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 349 mg/dl and 391 mg/dl using truemetrix air meter.The product is stored according to specification in a medication cart.The test strip lot manufacturer's expiration date is 04/27/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :436mg/dl date(b)(6) 2018 time:12:05pm fasting.Result 2 :191mg/dl date:(b)(6) 2018 time:7:25am fasting.Result 3 :178mg/dl date:(b)(6) 2018 time:7:45pm fasting.Result 4 :167mg/dl date:(b)(6) 2018 time:3:30pm fasting.Result 5 :345mg/dl date:(b)(6) 2018 time:12:30pm fasting.Caller states customer feels lightheaded and denies the need for medical attention at the time of call.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of(b)(6) 2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#(b)(4).Note: at urgent call back on (b)(6) 2018, the customer's condition had improved and he did not currently have any diabetic symptoms.It was undsiclosed if any addtional blood tests had been performed using the truemetrix air meter.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8240447
Report Number1000113657-2019-00027
Device Sequence Number2125196
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/27/2020
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2970
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY.; SECOND THERAPY.